# SDR AALA201911279013

- Difficulty date: November 22, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 13,079 hours, 5,961 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RH ELEVATOR HINE-ARM END FIITING WAS FOUND W/ LINEAR MIGATING. #3 RH ELEV HINGE ARM REPLACED IAW AMM 55-16-42-0401.
